skin-hair-icon
Irritated skin after using wart magic
Hi. I had a few warts around the base of my penis. So I applied some Wart Magic onto the warts. Three times in total. But after the 3rd application it started burning severely and doesn't seem to get any better. What can I do for relief? I'm currently held up in a training course so won't be able to get to a Dr for the next 6 weeks
2554 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Use Ascazin tablet thrice daily, along with the following medicine.... Please send photos  of the affected part for accurate diagnosis and treatment.. Consult on  private chat or meet me in my clinic for detailed information and prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.